MathSciNet Relay Station
MathSciNet bibliographic data
MR214099 (35 #4950) 57.40 (22.00)
Hodgkin, Luke On the $K$-theory of Lie groups. Topology 6 1967 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement